# SDR CA151210010

- Difficulty date: December 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 22,214 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 22,212 hours
- Component: Lower Fuselage, Dhav, EQUIPMENT
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUSELAGE SKIN CRACK AND FRAME FLANGE CRACK AT NR 2 VHF ANTENNA BS 222.0 AND FS 253.40.  UPON OPENING UP THE EXISTING STRUCTURE FOR INCORPORATION OF THE FIELD AVIATION EAST RDA O-RA14-057/D A FAIRLY SUBSTANTIAL CRACK WAS FOUND IN THE ACFT BELLY SKIN AND ADDITIONAL CRACKING IN THE PRE-EXISTING ANTENNA MOUNT STRUCTURE. THE KIT INSTRUCTIONS ADVISE THAT IF CRACKING IS FOUND FIELD AVIATION IS TO BE NOTIFIED.
